About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 106343, 22 pages
http://dx.doi.org/10.1155/2012/106343
Research Article

Optimal Error Estimate of Chebyshev-Legendre Spectral Method for the Generalised Benjamin-Bona-Mahony-Burgers Equations

1School of Mathematics, Lanzhou City University, Lanzhou 730070, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 29 December 2011; Revised 6 April 2012; Accepted 15 April 2012

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2012 Tinggang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tinggang Zhao, Xiaoxian Zhang, Jinxia Huo, Wanghui Su, Yongli Liu, and Yujiang Wu, “Optimal Error Estimate of Chebyshev-Legendre Spectral Method for the Generalised Benjamin-Bona-Mahony-Burgers Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 106343, 22 pages, 2012. doi:10.1155/2012/106343